Vol. 317, No. 2, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Torsion free endotrivial modules for finite groups of Lie type
239–274

Jon F. Carlson, Jesper Grodal, Nadia Mazza and Daniel K. Nakano

Smooth solutions to the Gauss image problem
275–295

Li Chen, Di Wu and Ni Xiang

Isoperimetric bounds for lower-order eigenvalues
297–316

Fuquan Fang and Changyu Xia

Purity of the embeddings of operator systems into their C$^*$- and injective envelopes
317–338

Douglas Farenick and Ryan Tessier

Connected components of Morse boundaries of graphs of groups
339–361

Elia Fioravanti and Annette Karrer

Gradient estimates and Liouville theorems for Lichnerowicz equations
363–386

Pingliang Huang and Youde Wang

The partial transpose and asymptotic free independence for Wishart random matrices, II
387–421

James A. Mingo and Mihai Popa

Geometry of nontransitive graphs
423–440

Josiah Oh and Mark Pengitore

Hopf algebra of multidecorated rooted forests, free matching Rota–Baxter algebras and Gröbner–Shirshov bases
441–475

Yi Zhang, Xing Gao and Li Guo